# SDR SWAA2023100603960

- Difficulty date: September 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-104. CABIN FLOORBOARD 241AF UPPER SURFACE HAS AREAS OF PULLED FIBERS.<[01] EVALUATED PANEL 241AF AND FOUND DAMAGE TO PANEL TO BE B.E.R. FABRICATED NEW PANEL BY USING EXISTING PANEL AS A TEMPLATE. IAW B737-700 SRM 53-00-50-2R-0 PAR 1A. & NOTE. BOEING DWG 144A5810. BAC 5085. PANEL STOCK (WN35692); INSERTS SL5107A3-410 (A202370); ADHESIVE (A186981).;[02] VERIFIED MATERIALS IN ITEM 1 VERIFIED FABRICATION IN ITEM 1 AUDIT C/W
